# SDR K11A2008103172202

- Difficulty date: October 30, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 55,922 hours, 36,042 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Stiffener
- Condition: Cracked
- Location: Nlg
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FORWARD EDGE ON NLG TRUNNION SUPPORT VERTICAL STIFFENER IS CRACKED 3 INCHES STA 320, LBL 16, WL 149.
